# SDR CALA2011090800578

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 25,982 hours, 8,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EMERGENCY LIGHT INOP (EXTERIOR LIGHT).  RELAMPED L-4 DOOR EMERGENCY SLIDE LIGHT, OPS CHECKS GOOD IAW AMM 33 -51-06-962-001-002. WPB M2041.
